MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM TI CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 20MM; SCREW, FIXATION, BONE

SYNTHES GMBH 2.7MM TI CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 20MM; SCREW, FIXATION, BONE
Catalog Number 402.880S
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: h4 device history part # 402.880s lot # 8l37935 manufacturing site: werk selzach logistik release to warehouse date: 13 jul 2021 expiration date: 01 jul 2031 supplier: (b)(4) a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Non-sterile part a manufacturing record evaluation was performed for the finished device product code: 402.880 lot number: 269p014 it was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 06-jul-2021 manufacturing site: jabil grenchen device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2024, the patient underwent an initial open reduction internal fixation (orif surgery) for the fibula fracture (ao classification: 44-c).The surgeon inserted the single screw for fixation to the fracture, but it broke off under the screw head during insertion.The surgeon judged that the removing the broken screw was impossible, and the broken screw was remained in the body at the surgeon¿s discretion.Only the screw head was removed from the body.The surgery was completed successfully with no surgical delay.The surgeon commented that the patient was young and had good bone quality.Patient is listed as stable.This report is for 2.7mm ti cortex screw slf-tpng with t8 stardrive recess 20mm this is report 1 of 1 for (b)(4).

Brand Name
2.7MM TI CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK SELZACH
bohnackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19623855
Report Number8030965-2024-07978
Device Sequence Number12352215
Product Code HWC
UDI-Device Identifier10886982206749
UDI-Public(01)10886982206749
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number402.880S
Device Lot Number8L37935
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2024
Initial Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age48 YR
Patient SexMale
Patient Weight85 KG